Congruences for a restricted m-ary partition function

Laura L. Dolph, Annmarie Reynolds, James A. Sellers

Research output: Contribution to journalArticle

5 Scopus citations

Abstract

We discuss a family of restricted m-ary partition functions bm,j(n), which is the number of m-ary partitions of n with at most i + j copies of the part mi allowed. We then use generating function dissections to prove the following family of congruences for k ≥ 2 and 1≤t≤m-k + 1: bm,m-1(mk+1n + mk+t-1 + mk+t-2 + ⋯ + mk) ≡ 0 (mod 2t-1k).

Original languageEnglish (US)
Pages (from-to)265-269
Number of pages5
JournalDiscrete Mathematics
Volume219
Issue number1-3
DOIs
StatePublished - May 28 2000

All Science Journal Classification (ASJC) codes

  • Theoretical Computer Science
  • Discrete Mathematics and Combinatorics

Fingerprint Dive into the research topics of 'Congruences for a restricted m-ary partition function'. Together they form a unique fingerprint.

Cite this